# SDR CALA2017042801136

- Difficulty date: April 27, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 90,742 hours, 10,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

47ABC EMERGENCY LIGHT INOP. THE 47ABC EMERGENCY LIGHT REPLACED AND C/O OP TEST. THE RESULT FOUND NORMAL REF AMM 33-50-96-004-001 REV 87 & AMM 33-50-96-704- 006 REV 87.
